The law of large numbers in a metric space with a convex combination operation

Terán, Pedro; Molchanov, Ilya (2006). The law of large numbers in a metric space with a convex combination operation. Journal of theoretical probability, 19(4), pp. 875-898. New York, N.Y.: Springer 10.1007/s10959-006-0043-0

[img]
Preview
Text
10959_2006_Article_43.pdf - Published Version
Available under License Publisher holds Copyright.

Download (187kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

24 Oct 2019 02:11

Publisher DOI:

10.1007/s10959-006-0043-0

Web of Science ID:

000242830100006

BORIS DOI:

10.7892/boris.19446

URI:

https://boris.unibe.ch/id/eprint/19446 (FactScience: 2132)

Actions (login required)

Edit item Edit item
Provide Feedback